# SDR SWAA2022020221093

- Difficulty date: October 6, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 46,612 hours, 31,529 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 551 GB AFT SEAL RETAINER IS CRACKED / REMOVED AND REPLACED LEFT WING T/E PANEL 551GB AFT SEAL RETAINER IAW SOPM 20-50-01. 57283U 13OCT17.
